# SDR 2009FA0000056

- Difficulty date: January 15, 2009
- Submitted: February 3, 2009
- Operation: General aviation
- Make and model: Boeing 777*
- Aircraft serial: H2AKO
- Engine: Ge GE9090B
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: R047M53P02
- Part serial: GWN0AWH5
- Condition: Unserviceable
- Location: Engine
- Part time: 7,964 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISSASSEMBLY OF THE HPT ROTOR, IT WAS NOTED THAT THE INTERSTAGE SEAL HAD ROTATED BEYOND ITS LOCKING MECHANISM RESULTING IN DAMAGE TO IST ID BAYONET FEATURES AND BORE.  THE FEATURES EXHIBIT DISPLACED AND DAMAGED MATERIAL WITH F.P.I. INDICATIONS MEASURING UP TO 0.125 INCHES IN LENGTH.  IN ADDITION, THE SEAL ID HAS DISTORTED LOCALLY TOT HE 4 LOCK KEY POSITIONS.  CAUSE CURRENTLY O/K.  (K)
